RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Integrab. Syst., 2017, Volume 2, Pages 1–31 (Mi jis1)  

Bethe vectors for models based on the super-Yangian $Y(gl(m|n))$

Stanislav Z. Pakuliakab, Eric Ragoucycd, Nikita A. Slavnove

a Moscow Institute of Physics and Technology, Institute lane 9, Dolgoprudny, Moscow reg., 141701, Russia
b Laboratory of Theoretical Physics, JINR, Joliot Curie 6, Dubna, Moscow reg., 141980, Russia
c Laboratoire de Physique Théorique LAPTH, CNRS
d Université de Savoie, BP 110, 74941 Annecy-le-Vieux Cedex, France
e Steklov Mathematical Institute of Russian Academy of Sciences, Department of Theoretical Physics, 8 Gubkina St. Moscow, 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00562
The work of S.P. was supported by the grant RFBR-16-01-00562 of the Russian Foundation of Basic Research.


DOI: https://doi.org/10.1093/integr/xyx001

ArXiv: 1604.02311
Received: 09.09.2016
Revised: 09.02.2017
Accepted:14.02.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jis1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019